# SDR 95ZZZX1775

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO540K1F5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pin
- Part number: SL134441
- Condition: Failed
- Location: Piston
- Part time: 178 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PISTON PIN BROKEN DURING ROUTINE TEAR DOWN FOR OVERHAUL.
